MathSciNet Relay Station
MathSciNet bibliographic data
MR1415047 35K57 (35B45 35K60 47N20)
Lou, Yuan; Ni, Wei-Ming Diffusion, self-diffusion and cross-diffusion. J. Differential Equations 131 (1996), no. 1, 79–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement